| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between 12/27/2018 and 01/08/2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zcb00 31.5 diopter intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2018.It was later explanted on (b)(6) 2019 because the patient complained about having to hold items too close to see them.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was the same model, but different diopter.Reportedly, the patient is doing fine.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 02/04/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.A visual inspection was performed.The return sample was observed with residues of viscoelastic in the lens surface.The lens was received cut in two (2) pieces, most likely due to explant.The two haptics were in good conditions.Due to the conditions of the zcb00 model sample returned, the complaint issue could not be confirmed.A product deficiency and malfunction could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.